| Model Number |
4965-15 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4968-25 lead implanted on (b)(6) 2007.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited a fracture, high thresholds, loss of capture and triggered an alert for out of range (oor) high impedance.The right atrial (ra) lead was noted to be unusable.The ra lead was programmed off, capped and later explanted and replaced.The rv lead was capped and replaced. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed.Analysis indicated the lv1/distal conductor was fractured in-vivo not in the anchoring sleeve area.The outer insulation of the lead developed a breach due to a depression while in vivo.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.